RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 1, Pages 88–95 (Mi tmf3138)  

This article is cited in 3 scientific papers (total in 3 papers)

Behavior of some Wiener integrals as $t\to\infty$ and the density of states of Schrödinger equations with random potential

L. A. Pastur


Abstract: The first terms in the asymptotics for $t\to\infty$ of Wiener integrals over the trajectories of $D$-dimensional Brownian motion are derived in the cases when integrated functional has the form $<\exp\{-\int\limits_0^t q(x(s)) ds\}>$ where $q(x)$ is the Gaussian random field or the Poisson field of the form $\sum\limits_j V(x-x_j)$ with showly decreasing positive V(x) or negative $V(x)=(V_0/|x|^\alpha)(1+o(1))$, $|x|\to\infty$, $d<\alpha<d+2$, and $0>\min V(x)=V(0)>-\infty$ respectively. These results are used to obtain asymptotic formulas for density of states on the left end of the spectrum of Schrödinger equation with such random fields as the potentials.

Full text: PDF file (949 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:1, 615–620

Bibliographic databases:

Received: 21.10.1976

Citation: L. A. Pastur, “Behavior of some Wiener integrals as $t\to\infty$ and the density of states of Schrödinger equations with random potential”, TMF, 32:1 (1977), 88–95; Theoret. and Math. Phys., 32:1 (1977), 615–620

Citation in format AMSBIB
\Bibitem{Pas77}
\by L.~A.~Pastur
\paper Behavior of some Wiener integrals as $t\to\infty$ and the density of states of Schr\"odinger equations with random potential
\jour TMF
\yr 1977
\vol 32
\issue 1
\pages 88--95
\mathnet{http://mi.mathnet.ru/tmf3138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449356}
\zmath{https://zbmath.org/?q=an:0353.60053}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 1
\pages 615--620
\crossref{https://doi.org/10.1007/BF01041435}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3138
  • http://mi.mathnet.ru/eng/tmf/v32/i1/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Kozlov, “Averaging of random operators”, Math. USSR-Sb., 37:2 (1980), 167–180  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Kozlov, “The method of averaging and walks in inhomogeneous environments”, Russian Math. Surveys, 40:12 (1985), 73–145  mathnet  crossref  mathscinet  zmath  adsnasa
    3. V. R. Fatalov, “Some asymptotic formulas for the Bogoliubov Gaussian measure”, Theoret. and Math. Phys., 157:2 (2008), 1606–1625  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:291
    Full text:110
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019